Discussions By Condition: Cardiovascular disease

Numbness if feet...

Posted In: Cardiovascular disease 3 Replies
  • Posted By: seewhatimesdone
  • February 9, 2008
  • 06:50 AM

I really need some help. In the past few days my feet have started going numb and I have no idea why. The only thing I can tell you is that i'm a seventeen year old girl that works out regularly; I do suffer from occasionally bouts of bulimia and I don't eat as many calories as I should but I don't think this would have anything to do with it. If you have any ideas please help, i'm really starting to get worried. I'm not overweight so it can't be diabetes.

Reply Flag this Discussion

3 Replies:

  • I'd say an electrolyte imbalance given what you've said. Eat some bananas or something. :p
    Scotticus 20 Replies
    • February 9, 2008
    • 07:19 AM
    • 0
    Flag this Response
  • Thanks for your reply. I'll definately try that. I think maybe I might have pinched the nerves in my ankles - usually when I purge I do it in the shower and I tend to sit back on my heels. I think the stress I put on my ankles might have hurt the nerves. I'm really trying my best to recover from bulimia and I haven't purged in a few days; I can feel my ankles starting to tingle so I think just staying off them will help
    seewhatimesdone 1 Replies
    • February 9, 2008
    • 10:48 PM
    • 0
    Flag this Response
  • You're welcome... still hoping someone will give some input on my question (not sure if I want to an answer though LOL). Now before you eat a truckload of bananas you way want to look into this a bit deeper. You could be drinking too much water and not getting enough sodium or excreting it all. If it doesn't go away you could always get a blood & pee test or something.
    Scotticus 20 Replies
    • February 10, 2008
    • 01:41 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?